# SDR 95ZZZM635

- Difficulty date: September 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N31014
- Make and model: Lkheed 10113851
- Aircraft serial: 193B1036
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Panel
- Condition: Cracked
- Location: Press Blkhd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JFK - DURING C-CHECK, FOUND A 3.5 INCH CRACK IN AFT PRESSURE BULKHEAD TOP LEFT GORE PANEL.  REPAIRED PER LOCKHEED SERVICE BULLETIN 93-53-258, PAGES 15 AND 16, FIGURE 4.
